Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Kline sphere characterization problem


Author: R. H. Bing
Journal: Bull. Amer. Math. Soc. 52 (1946), 644-653
DOI: https://doi.org/10.1090/S0002-9904-1946-08614-0
MathSciNet review: 0016645
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. W. Hall, A partial solution of a problem of J. R. Kline, Duke Math. J. vol. 9 (1942) pp. 893-901. MR 7486
  • 2. D. W. Hall, A note on primitive skew curves, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 935-936. MR 9442
  • 3. F. B. Jones, Bull. Amer. Math. Soc. Abstract 48-11-340.
  • 4. C. Kuratowski, Une caractérisation topologique de la surface de la sphère, Fund. Math. vol. 13 (1929) pp. 307-318.
  • 5. L. Zippin, A study of continuous curves and their relation to the Janiszewski-Mullikin Theorem, Trans. Amer. Math. Soc. vol. 31 (1929) pp. 744-770. MR 1501509
  • 6. L. Zippin, On continuous curves and the Jordan Curve Theorem, Amer. J. Math. vol. 52 (1930) pp. 331-350. MR 1506758
  • 7. R. L. Wilder, A converse of the Jordan-Brouwer separation theorem in three dimensions, Trans. Amer. Math. Soc. vol. 32 (1930) pp. 632-651. MR 1501556
  • 8. S. Claytor, Topological immersion of Peanian continua in a spherical surface, Ann. of Math. vol. 35 (1934) pp. 809-835. MR 1503198
  • 9. R. L. Moore, Concerning a set of postulates for plane analysis situs, Trans. Amer. Math. Soc. vol. 20 (1919) pp. 169-178. MR 1501119
  • 10. E. R. van Kampen, On some characterizations of 2-dimensional manifolds, Duke Math. J. vol. 1 (1935) pp. 74-93. MR 1545866


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08614-0

American Mathematical Society